# SDR SIMA201121506

- Difficulty date: July 31, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N659AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145762
- Aircraft time: 19,720 hours, 17,447 cycles
- System (JASC): 5751 · Ailerons
- Part: Bracket
- Part number: 14569029002
- Condition: Gouged
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE RIGHT AILERON DAMPENER BRACKET HAS GOUGES ON THE INNER FACE OF FLANGE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED RT AILERON DAMPER BRACKET IAW EO EM-27MR-112
